# SDR DHL9972719C

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, STA 950 + 10 STR 29L - CORROSION ON O/B HORIZONTAL LEG.  REMOVED CORROSION AT STR 29L -.050 REMOVED IS OUT OF LIMITS PER 727 SRM 53-10-1 AT STA 950.  INSTALLED EXTERNAL DOUBLER AND TRIPLER SKIN REINFORCEMENT AREA OF STR 29L + FROM BS 950 TO 950 A PER AVITAS ENG REPAIR ORDER 99AVHM.062R01 REV 1R DATED 9/2/99 USED 7075T6 .090 13 X 9 AND 11 X 6.5, ALODINED AND PRIMED PER B727 SRM 51-10-2 NR 3712.
